Register a free account to unlock additional features at BleepingComputer.com
Welcome to BleepingComputer, a free community where people like yourself come together to discuss and learn how to use their computers. Using the site is easy and fun. As a guest, you can browse and view the various discussions in the forums, but can not create a new topic or reply to an existing one unless you are logged in. Other benefits of registering an account are subscribing to topics and forums, creating a blog, and having no ads shown anywhere on the site.
I share a computer with a person who will be away for awhile. Printer (HP Deskjet 882C) was running out of ink. Bought new ink cartridge (HP 23 "Tri-color) at Staples. Printer now only prints the red and yellow colors. It used to print all the colors. The cartridge package label shows three circles colored red, yellow and blue ("Tri-color"). Tri-color means three colors, right? Do I need somekind of "multi-color" or all-color cartridge?
I went to the Faxes and Printers and did the "color management" options. Everything seems to be like it's supposed to be. I'm thinking the new cartridge is defective. Any advice or suggestions would be appreciated.
Still visually handicapped (avatar is memory developed by my Dad
BSOD Kernel Dump Expert
Location:Southeastern CT, USA
Local time:01:26 AM
Posted 12 January 2008 - 10:49 AM
I'd suggest taking it back to Staples for a new one since the blue doesn't work. Double check to make sure it's the right cartridge and you should be fine.
My browser caused a flood of traffic, sio my IP address was banned. Hope to fix it soon. Will get back to posting as soon as Im able.
- John (my website: http://www.carrona.org/ )**If you need a more detailed explanation, please ask for it. I have the Knack. ** If I haven't replied in 48 hours, please send me a message. My eye problems have recently increased and I'm having difficult reading posts. (23 Nov 2017)FYI - I am completely blind in the right eye and ~30% blind in the left eye.<p>If the eye problems get worse suddenly, I may not be able to respond.If that's the case and help is needed, please PM a staff member for assistance.